# SDR ABXA040301

- Difficulty date: August 14, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 58,840 hours, 26,154 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5779936
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN FORWARD OF NR 3 CARGO DOOR HAD BULGED REPAIR.  REPAIRED AREA IAW REA D853-50277MR.
